On the number of connected sets in bounded degree graphs

Show full item record



Permalink

http://hdl.handle.net/10138/293032

Citation

Kangas , K , Kaski , P , Korhonen , J H & Koivisto , M 2018 , ' On the number of connected sets in bounded degree graphs ' , The Electronic Journal of Combinatorics , vol. 25 , no. 4 , P4.34 .

Title: On the number of connected sets in bounded degree graphs
Author: Kangas, Kustaa; Kaski, Petteri; Korhonen, Janne H.; Koivisto, Mikko
Contributor: University of Helsinki, Aalto University
University of Helsinki, Aalto University
University of Helsinki, Aalto University
University of Helsinki, Department of Computer Science
Date: 2018-11-16
Language: eng
Number of pages: 19
Belongs to series: The Electronic Journal of Combinatorics
ISSN: 1077-8926
URI: http://hdl.handle.net/10138/293032
Subject: 113 Computer and information sciences
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
7462_PDF_file_26164_3_10_20181115.pdf 402.9Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record